Foot Joint Pain For About 3 Years So It Is Difficult To Move?
My ass is beautiful, I am 21 years old, I have complaints on my legs, I have experienced this about 3 years ago, the initial symptoms of pain in the joints in the groin of the thighs are difficult to use, for example after sitting for a long time, I cannot use the road However, over time the pain changed, namely now if I use my legs wide open, I can’t, there are certain movements I can’t do. Anyway, before that I wanted to confirm that recently I was consuming fat drugs, but the strange thing is that when I stop consuming my feet, a relapse. But if I drink it less pain. Is there a connection? Please explain
Thank you for asking HealthReplies.com.
Pain in the groin that makes it difficult to move can be caused by disorders of the skin, muscles, tendons, bones, joints, or other structures that they protect. It could also be, pain in this area is part of referred pain that comes from other organs around it, for example the kidneys, intestines, ovaries (ovaries), and so on.
It needs to be clarified beforehand, which leg is experiencing the complaint, is it left, right, or both? What often makes the pain worse, and what relieves it? Do other complaints arise, such as fever, lumps, swelling, redness, urinary problems, menstrual disorders, and so on? What fatty drugs are you taking? Is its use done under a doctor's supervision?
Some conditions that can trigger severe groin pain are as follows:
Herpes zoster (shingles), and post herpetic neuralgia
Myalgia (muscle pain)
Rheumatoid arthritis (arthritis due to rheumatism, autoimmune disorders)
Gout arthritis (inflammation of the joints due to excess uric acid deposition)
Lymphadenitis (inflammation of the lymph nodes)
Ovarian cysts (fluid-filled sacs that grow inside the ovaries)
Endometriosis (endometrial tissue that grows abnormally outside the uterus)
Nephrolithiasis (kidney stones)
Hernia (intestine sticking out of the weakened abdominal wall)
Psychosomatic disorders, and so on
Unfortunately, it is not clear what fat drug you are taking, so it is difficult for us to identify how the drug is related to the pain you feel. However, if the fat medicine you are taking contains corticosteroids, it could be that the pain you experience is getting better due to reduced inflammation around the groin.
The above possibilities need to be confirmed immediately by a doctor's examination. If necessary, supporting tests can also be done, such as blood tests, X-rays, ultrasounds, CT scans, etc. so that proper treatment can be done according to correct medical indications. Therefore, check yourself directly to the doctor.
In the meantime, you can manage your pain with the following efforts:
Do not massage or massage sore groins
Apply ice to the sore area or use a warm compress (whichever makes you most comfortable)
Walk or run less
Wear comfortable pants, not tight
Always keep your groin area clean
Take pain relievers first, for example parecatamol, so that complaints will improve
Avoid using high heels
Hope it helps ..
dr. Nadia Nurotul Fuadah